default-icon
Tingling feeling in left leg
Hi, I am finding some kind of tingling feeling in my left leg below knee. Around cuff area. It comes and goes and some time it stays for a while. Please advise if this is something to worry about. Regards, Raghu
132 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +200
Consult with a doctor
Online now
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Uprise d 3 weekly x 1 month Nortipan m od x 1 month Xerofer xt od x 1 month
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
May be due to some vitamin deficiency...need to evaluate..need detail history..consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May be due to deficiency of essential vitamin & minerals Nutritional supplement is advisable
Next Steps
Medication under prescription is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi., I can understand your concern It can be due to vitamin deficiency.
Next Steps
take tab. zincovit at morning and tab.shelcal at night at night for one month
Health Tips
regular exercise and yoga
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vitamin deficiency
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's because of vitamin deficiency
Next Steps
consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.